# SDR IXXA2022050302

- Difficulty date: May 3, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767-200
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2219T62
- Part serial: NSN
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CLOSE OUT CHANNEL CHAFED IN MULTI AREAS WHERE STOP PADS MATE UP ON #1 ENGINE O/B CORE COWL LOWER END
